# SDR DALA13029220947

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 62,210 hours, 46,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 9R AT INTERSECTION WITH FRAME BS 1193 PAX CABIN. DAMAGE SECTION LONGERON WAS REMOVED, NEW SECTION LONGERON AND SPLICE WERE INSTALLED AND IDENTIFIED IAW SRM NR51-30-2, NR51-30-5, NR51-10-4, NR 53-02-FIG 18, NR PS 900-5-1 NR 4.
